# SDR CA000427003

- Difficulty date: March 29, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 15,043 hours
- Engine: Pwa PT6T3
- System (JASC): 6710 · Main Rotor Control
- Part: Tube
- Part number: 212076151007
- Condition: Loose
- Location: Cyclic
- Component: Main Rotor Contr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE RIGHT CYCLIC SERVO INPUT LEVER WAS FOUND IN AN AFT OF CENTER ORIENTATION.  SUBSEQUENT OBSERVATION REVEALED BOTH CYCLIC BOOST TUBES HAD LOOSE CLEVIS ASSEMBLIES AT LOWER END.  THIS CAUSED THE SERVO TO ROTATE IN ANY POSITION AND INTERFERE WITH THE PARENT STRUCTURE.  NORMALLY, THE CLEVISES MUST BE TIGHT AND  LOCKED IN POSITION TO PREVENT THE SERVO FROM TURNING. THE USE OF SILICONE SEAL WAS USED TO BOND THE THREADED CLEVIS TO TUBE AS PER BELL MAINTENANCE MANUAL.   BELL WAS INFORMED AND STATED THAT THEY ARE MAKING THE CORRECTION TO THE MAINTENANCE MANUAL.
